# SDR REXA2021090300687

- Difficulty date: June 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC69015101956
- Condition: Broken
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSING RIB ON R/H WINGLET HAS BROKEN FLANGES. REMOVED AND REPLACED CLOSING RIB ON R/H WINGLET IAW CRJ900 SRM 51-42-13 AND 51-42-21. IAW MHI RT AVIATION REO# 690-57-31-188.
